# SDR ASOA05319

- Difficulty date: April 8, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT INBOARD CLIP AT FS 484 BETWEEN RBL 9 TO RBL 27 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINT REMOVED AND REPLACED THE RT IB CLIP AT FS 484 BETWEEN RBL 9 TO RBL 27 IAW SRM. (K)
